# SDR IPXA10159912

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: BDM3003AMDTB
- Part serial: 755
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O L/G WOULD NOT RETRACT.  TRIED BOTH POS DET 1&2 L/G LEVER WOULD NOT MOVE PAST OFF POSITION.  DIVERTED, IAW FLT CONTROL.  FAILURE CODE "65" DETECTED ON PROXIMITY DETECTOR PROCESSING UNIT WHILE PERFORMING T/S IAW FIM 32-30-00. PG. 105 FIG 108.  R & R PROXIMITY DETECTOR PROCESSING UNIT IAW BITE TEST RECOMMENDATION IAW AMM 32-31-71-04.  TECH RECOMENDS R & R L/G NORMAL CONTROL M/S UNIT (22GA). REF LOG PAGE 466894 ITEM 2 FOR R & R MICROSWITCH UNIT.
